Doctor insights on:
I Feel Agitated
I have really bad back ache, i woke up struggling to breath with tight chest, i feel agitated , and feel i hate my boyfriend when i know i love him?
I am on day 6 of 25mg zoloft. I feel very agitated and almost angry. I feel like I am in a dream. Is this all normal with starting this medication?
Took half a 0.5 xanex every night for a week and three days . Is it ok to quit ? I'm scared of having a seizure. Day after i feel depressed, agitated?
Doubt seizure: If that is all you have taken for only that long you should not seize if no seizure history, try some herbal night time tea, hot bath before bed, calm music or try a relaxation app if you have a smart phone. If still have trouble see doctor, may take a couple nights to get back on track. If taken with alcohol or other sedative medications or higher amount, all bets off and talk to doctor first. ...Read more
PMS: You could have pms, which includes these sorts of symptoms just before your menstrual period. It usually improves once the period starts. Can include physical symptoms like bloating, breast tenderness, tiredness, backache, etc. You can help yourself a lot with healthy diet, calcium/magnesium, etc www.Womenshealth.Gov/publications/our-publications/fact-sheet/premenstrual-syndrome.Cfm. ...Read more
Last week I had my dose of fluoxetine raised from 20mg to 40 mg. I feel tired but agitated , and also some chest tightness /pressure. Is this normal?
Why do I always feel jittery, nauseous, agitated and generally uncomfortable after meals? This seems to occur no matter what i eat, what can I do?
Abnormal insulin...: I'd recommend you explore this with an internist, endocrinologist or gastroenterologist. Some people have an abnormal Insulin response to the ingestion of a meal. There was an old term, "reactive hypoglycemia" linked to this phenomenon- google it and see what you find out, but certainly, discuss it with your doctor after you collect all the observations & details on yourself! ...Read moreSee 1 more doctor answer
Last night i took two sleep tablets of 50 mg that contain diphenylamine. Today i feel groggy, drowsy, and agitated. What is happening in my brain and body and are there antidotes?
Modafinil: Provigil or nuvigil, indicated for sleep apnea, narcolepsy, and shift work disorder, are histamine activating which might counteract. In general, you should feel better and better as the day goes on. Be careful with driving and operating machines if you are drowsy, but it will be out of your system by tomorrow so don't worry too much. Drink plenty of water and keep moving. ...Read moreSee 1 more doctor answer
Anxiety: Hard to answer this question with not much information. Here are some articles that might help. http://blog.southeastpsych.com/2013/01/15/becoming-less-rigid-and-more-flexible/ http://blog.Southeastpsych.Com/2012/11/14/feeling-anxious-use-your-breath/. ...Read more
- Talk to a doctor live online for free
- Can i feel iliac lymph nodes?
- After eating i feel sick why
- Why do i feel nauseous after sex?
- Ask a doctor a question free online
- I feel like needles are poking my heart
- Feels like i have a hair in my throat
- I have high blood pressure why do my ears feel clogged when upset
- Everytime i swallow something it feels like my throat is being cut what is it
- Talk to a psychiatrist online for free